MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL INTERLINK LUER-LOK; SET, ADMINISTRATION, INTRAVASCULAR

BD MEDICAL (BD WEST) MEDICAL SURGICAL INTERLINK LUER-LOK; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 303367
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported by the customer that vial access cannula breaking in half.No patient harm.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation.The customer reported that the cannula was breaking and that the rubber stopper was being depressed into the vial.To support the investigation, seven samples and four photographs were received for evaluation by the quality team.Two samples arrived in sealed blister packaging and five arrived without blister packaging, one additional empty, opened blister was also received.A visual inspection was performed.Four of the samples without blister packaging exhibited damage at the top of the needle hub, the remaining three samples showed no damage.Approximately 1 32 inch below the top of the needle hub, marks or indentations were observed at each rib that appear consistent with tooling contact.The manufacturing process is fully automated and does not include any conditions that would generate such marks.No defects or imperfections were observed on the sharp spike.The four photographs provided show the samples received.Please note, these products are intended for use with pre slit interlink injection sites and are not compatible with conventional injection sites.A device history record review was completed for material number 303367, lot 5267530.The review did not identify any quality issues during manufacturing that could have contributed to the reported condition.There were no related quality notifications, and all processes and final inspections met specification requirements.Based on the investigation and analysis of the returned samples, the customer reported condition is confirmed.

Brand Name
INTERLINK LUER-LOK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24567917
Report Number1911916-2026-00111
Device Sequence Number9417585
Product Code FMI
UDI-Device Identifier00382903033676
UDI-Public(01)00382903033676(17)300930(10)5267530
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K924439
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303367
Device Lot Number5267530
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer03/13/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date03/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown